Skip to main content


Journal Article

Besov-Orlicz Path Regularity of Non-Gaussian Processes

Čoupek P., Ondreját Martin

: Potential Analysis vol.60, 1 (2024), p. 307-339

: GA19-07140S, GA ČR

: Besov-Orlicz space, Hermite process, multiple Wiener-Ito integral, path regularity

: 10.1007/s11118-022-10051-8



(eng): Besov-Orlicz regularity of sample paths of stochastic processes that are represented by multiple integrals of order n is treated. Sufficient conditions for the processes to have paths in the exponential Besov-Orlicz spaces are provided. These results are an extension of what is known for scalar Gaussian stochastic processes to stochastic processes in an arbitrary finite Wiener chaos. As an application, the Besov-Orlicz path regularity of fractionally filtered Hermite processes is studied and some new path properties are obtained even for fractional Brownian motions.

: BB

: 10103